# SDR COEA2020070704946

- Difficulty date: July 6, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N946FX
- Make and model: Cessna 208B
- Aircraft serial: 048
- Aircraft time: 11,477 hours, 11,438 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 26820011
- Condition: Failed
- Location: Brakes
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 7770,  LEFT BRAKE HAD NO BRAKING ACTION, PEDAL GOES TO THE FLOOR.  MAINTENANCE REPLACED THE BRAKE MASTER CYLINDER. OPS AND LEAK CHECKED GOOD.
